# SDR SWAA2020072199869

- Difficulty date: July 8, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT FUSELAGE SKIN STA 905+10' AND STR 22R / EVALUATED DENT FOUND OUT OF LIMITS.  CUT OUT DAMAGE.  DIMENSION 4' X 2 3/4' AT FUSELAGE SKIN BETWEEN BS 911 AND BS 923 STR 22R.   REMOVED FASTENERS ON DAMAGE AREA.  PERFORMED HFEC,  ROTARY INSP,  PERFORMED INSURANCE CUTOUT.   FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR PARTS  IAW SRM 53-00-01-2R-1, REPAIR 1, AND SRM 51-40-02-0G-0.
